Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is there any possibility of recurring of Labyrinthitis ?

In Dec 2007, I was diagnosed with viral labyrinthitis that lasted for a month and a bit. They told me from the beginning that it can comeback. Now 4yrs later to date (Dec 2011), I had that same dizziness again and vertigo together with feeling sick. I only have it for 2 weeks so far and I only get the vertigo feeling when I turn my head a certain way. I didn t throw up when I got it this second time only dry heaving. I ts not as bad as the first time. I guess it s mild this time. I also get that annoying thing in my ear where it s like someone suddenly covered my ear for a second or two then that high pitch sound that also last a second or two, (5 seconds max) then it s gone. I don t always get it, just 3- 4 times a week and it spreads over the week. I usually get it in my left ear and once or twice in my right. Other than that, I m ok. All I want is to make sure that it s the labyrinthitis recurring. Could someone pls tell me? Thank you.
Asked On : Sun, 1 Jan 2012
Answers:  1 Views:  610
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at hcm
your having symptoms of dizziness , vertigo , and tinnitus these could be due to labrynthitis . generally labrynthitis will present in acute manner not extending over weeks of time . usually one ear is involved . It might be due to some other cause also . Physical examination by Ent specialist will help to diagnose cause for stmptoms .
Answered: Thu, 21 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor